Please DO NOT give her your prednisolone. You're not a doctor. You don't know what could happen to her if she took that. Adding synthetic cortisol to a healthy person could kill them. I'm not exaggerating. You can tell her that taking this medication can cause her adrenal glands to shut down. That's a life threatening situation. Very serious.
Ask her if she's been tested for APS (anti phospholipid syndrome), or Hughes Syndrome. People with these "sticky blood" disorders have multiple miscarriages and most often are never able to carry a baby to term. These syndromes are quite common.
I know you want to do something life changing for her. She needs a specialist who can help figure this all out.
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
34 years old. Diagnosed with Lupus in 2000. Fibromyalgia, Anti-phospholipid syndrome(APS)(stroke, 2002), Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, Neurontin, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus